| Model Number |
1898430 |
| Medical Device Problem Code |
Self-Activation or Keying (1557)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/18/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The foot switch has been returned.Analysis results pending completion of evaluation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The customer reported the handpiece stalled, then operated at low rpm when the foot switch was not pressed.The console (ec300) was used with the foot switch when the event occurred.There was no patient impact.Report 1 of 2 - foot switch.
Additional Manufacturer Narrative
Summary of analysis: analysis result indicates that customer's complaint was not able to confirm but found the slip resistant pad was loose and not adhering.The slip resistant pad was replaced.The foot switch was tested and confirmed there was no fault found with the device.If information is provided in the future, a supplemental report will be issued.